RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 1, Pages 140–146 (Mi mz2568)  

This article is cited in 6 scientific papers (total in 6 papers)

Projective Representations and Pure Pseudorepresentations of Hermitian Symmetric Simple Lie Groups

A. I. Shtern

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: It is shown that an arbitrary irreducible continuous unitary projective representation of a simple Hermitian symmetric Lie group is generated by a strongly continuous pure unitary pseudorepresentation of the adjoint group of the Lie group.

DOI: https://doi.org/10.4213/mzm2568

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:1, 128–133

Bibliographic databases:

UDC: 517.986.6
Received: 29.04.2004

Citation: A. I. Shtern, “Projective Representations and Pure Pseudorepresentations of Hermitian Symmetric Simple Lie Groups”, Mat. Zametki, 78:1 (2005), 140–146; Math. Notes, 78:1 (2005), 128–133

Citation in format AMSBIB
\Bibitem{Sht05}
\by A.~I.~Shtern
\paper Projective Representations and Pure Pseudorepresentations of Hermitian Symmetric Simple Lie Groups
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 1
\pages 140--146
\mathnet{http://mi.mathnet.ru/mz2568}
\crossref{https://doi.org/10.4213/mzm2568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2244877}
\zmath{https://zbmath.org/?q=an:1102.22011}
\elib{http://elibrary.ru/item.asp?id=9155863}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 1
\pages 128--133
\crossref{https://doi.org/10.1007/s11006-005-0106-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500014}
\elib{http://elibrary.ru/item.asp?id=14316866}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944451446}


Linking options:
  • http://mi.mathnet.ru/eng/mz2568
  • https://doi.org/10.4213/mzm2568
  • http://mi.mathnet.ru/eng/mz/v78/i1/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Shtern, “Automatic continuity of pseudocharacters on semisimple Lie groups”, Math. Notes, 80:3 (2006), 435–441  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. I. Shtern, “Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko's conjecture”, J. Math. Sci., 159:5 (2009), 653–751  mathnet  crossref  mathscinet  zmath  elib  elib
    3. A. I. Shtern, “Kazhdan–Milman problem for semisimple compact Lie groups”, Russian Math. Surveys, 62:1 (2007), 113–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Shtern A. I., “Quasisymmetry. II”, Russ. J. Math. Phys., 14:3 (2007), 332–356  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Shtern A. I., “Stability of the van der Waerden theorem on the continuity of homomorphisms of compact semisimple Lie groups”, Appl. Math. Comput., 187:1 (2007), 455–465  crossref  mathscinet  zmath  isi  elib  scopus
    6. Shtern I A., “Continuity Conditions For Finite-Dimensional Locally Bounded Representations of Connected Locally Compact Groups”, Russ. J. Math. Phys., 25:3 (2018), 345–382  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:234
    Full text:101
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020